# SDR CALA2013092091314

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 66,000 hours, 24,427 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED WITH MESSAGE "L FWD BAT".  REPLACED BATTERY ON LT FWD EMERGENCY LIGHTS POWER SUPPLY UNIT.  EMERGENCY LIGHTS TEST PASSED.
